# SDR REXA2013060200686

- Difficulty date: May 29, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 18,957 hours, 16,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS621 BULKHEAD HAS MULTIPLE SCREW SHANK NICKS ON SKIN AND RIVET HEADS 0.007" DEEP. REPAIRED IAW REO 601R-53-61-2155.
